RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 2, Pages 250–258 (Mi de6441)  

Ordinary Differential Equations

Some methods for obtaining estimates for the solutions of inequalities

Z. B. Tsalyuk

Kuban State University, Krasnodar

Full text: PDF file (1069 kB)

English version:
Differential Equations, 1988, 24:2, 189–196

Bibliographic databases:
UDC: 517.929
Received: 23.07.1985

Citation: Z. B. Tsalyuk, “Some methods for obtaining estimates for the solutions of inequalities”, Differ. Uravn., 24:2 (1988), 250–258; Differ. Equ., 24:2 (1988), 189–196

Citation in format AMSBIB
\Bibitem{Tsa88}
\by Z.~B.~Tsalyuk
\paper Some methods for obtaining estimates for the solutions of inequalities
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 2
\pages 250--258
\mathnet{http://mi.mathnet.ru/de6441}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940307}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 2
\pages 189--196


Linking options:
  • http://mi.mathnet.ru/eng/de6441
  • http://mi.mathnet.ru/eng/de/v24/i2/p250

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019